Existence of periodic traveling wave solutions for a K-P-Boussinesq type system
Main Article Content
In this paper, via a variational approach, we show the existence of periodic traveling waves for a Kadomtsev-Petviashvili Boussinesq type system that describes the propagation of long waves in wide channels. We show that those periodic solutions are characterized as critical points of some functional, for which the existence of critical points follows as a consequence of the Mountain Pass Theorem and Arzela-Ascoli Theorem.
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
A. Ambrosetti and P. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349–381.
O. V. Besov and V. P. Il’in, Integral representations of functions and imbbeding theorems, Vol. I, J. Wiley, New York, 1978.
H. Brezis and J. Mawhin, Periodic solutions of the forced relativistic pendulum, J. Diff. and Int. Equat., 23 (2010), 801–810.
W. Eckhaus, The long-time behaviour for pertubed wave-equation and related problems, Trend in applications of Pure Mathematics to Mechanics, Lecture Notes in Physics, Springer- Verlag, (1985), 168–194.
A. M. Montes, Periodic traveling waves and its inter-relation with solitons for a K-P- Boussinesq type system, work in progress.
A. A. Pankov, K. Pflu ̈ger Periodic and solitary traveling wave solutions for the general- ized Kadomtsev-Petviashvili equation, Mathematical Methods in the Applied Sciences, 22 (1999), 733–752.
J. R. Quintero, Solitons and periodic travelling waves for the 2D generalized Benney–Luke equation, Applicable Analysis, 86(3) (2007), 331–351.
F. Soriano, On the Cauchy Problem for a K.P.-Boussinesq-Type System, Journal of Differ- ential Equations, 183 (2002), 79–107.
M. Struwe, Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Fourth Edition, Springer-Verlag, Berlin, 1996.
M. Willem, Minimax Methods, Progress in Nonlinear Differential Equations and Their Applications, Birkh ̈auser, Boston, 1996.